# SDR ARWA20080802

- Difficulty date: August 14, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Sparks
- Location: Mlg Area
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK REPORTED SPARKS COMING FROM RT MAIN GEAR.  DECLARED EMERGENCY AND RETURNED TO MIA.  (S)
